arrow
Volume 27, Issue 3
K-Controllability and Approximate K-Controllability of Nonlinear Neutral Systems in Banach Spaces

Yue Lü, Hua Cai & Mingji Liu

Commun. Math. Res., 27 (2011), pp. 207-214.

Published online: 2021-05

Export citation
  • Abstract

In this paper, K-controllability and approximate K-controllability of non-linear neutral differential equations in Banach spaces are studied. Sufficient conditions are established for each of these types of controllability. The results are obtained by using Leray-Schauder theory.

  • Keywords

K-controllability, approximate K-controllability, $m$-accretive operator, Mild solution, preassigned response.

  • AMS Subject Headings

65M02, 65N15, 65R43

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-207, author = {Yue and Lü and and 18392 and and Yue Lü and Hua and Cai and and 18393 and and Hua Cai and Mingji and Liu and and 18394 and and Mingji Liu}, title = {K-Controllability and Approximate K-Controllability of Nonlinear Neutral Systems in Banach Spaces}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {3}, pages = {207--214}, abstract = {

In this paper, K-controllability and approximate K-controllability of non-linear neutral differential equations in Banach spaces are studied. Sufficient conditions are established for each of these types of controllability. The results are obtained by using Leray-Schauder theory.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19083.html} }
TY - JOUR T1 - K-Controllability and Approximate K-Controllability of Nonlinear Neutral Systems in Banach Spaces AU - Lü , Yue AU - Cai , Hua AU - Liu , Mingji JO - Communications in Mathematical Research VL - 3 SP - 207 EP - 214 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19083.html KW - K-controllability, approximate K-controllability, $m$-accretive operator, Mild solution, preassigned response. AB -

In this paper, K-controllability and approximate K-controllability of non-linear neutral differential equations in Banach spaces are studied. Sufficient conditions are established for each of these types of controllability. The results are obtained by using Leray-Schauder theory.

Yue Lü, Hua Cai & Mingji Liu. (2021). K-Controllability and Approximate K-Controllability of Nonlinear Neutral Systems in Banach Spaces. Communications in Mathematical Research . 27 (3). 207-214. doi:
Copy to clipboard
The citation has been copied to your clipboard